# SDR AALA20111206TUL04

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN ENTRY DOOR JAMB AFT SIDE TANG CRACKED AT FRAME STATION 208 LONGERON 15 LEFT.  REMOVED CRACK BY CUTTING OFF TAB AND INSTALLED DOUBLER PER AARD 53-10-00-11.
